# SDR SWAA2023060556080

- Difficulty date: June 3, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N8632A
- Make and model: Boeing 737-8H4
- Aircraft serial: 60082
- Aircraft time: 30,457 hours, 14,194 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS ROW 14ABC EMER LT LENSE FELL OFF<[01] INSTALLED NEW EMER EXIT LIGHT LENSE COVER IAW AMM 33-51-03
